# SDR CALA2017012300168

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 28,983 hours, 9,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING ON FIRST CLASS SEATS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06. OPS CHECKED OK.
